# SDR DALA13016823211

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT AILERON HINGE PINS NR1, NR2, NR3, NR4 AND NR5 HAS SCORED AND GOUGED.   PINS INSTALLED ON JIC 5760-1010S-LT.   NO SPECIFIC LIMITS IAW AMM 27-14-41-420-053-A.
